# SDR UIEA2024112801120

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mesh
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 O/B T/R, WIRE MESH DAMAGED( TRIMMED, CLEANED, PREPARED, SEALED, BONDED AND REPAIRED WIRE MESH AREA AT ENG #1, O/B T/R AS REQUIRED, PER BOEING 767-300 AMM 78-31-00-308-074-H00. NO FURTHER DEFECTS NOTED )
